# SDR SWAA2025040901973

- Difficulty date: March 4, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242MF HAS UPPER SURFACE DELAMINATION (MARKED) <[01].  DUE TO THE EXTENT OF DAMAGE; REPLACED PASSENGER CABIN FLOOR PANEL 242MF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-22 ITEM 121.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.
